# SDR FDEA201608203115

- Difficulty date: August 20, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 94,139 hours, 32,500 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA3855
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 1830, RBL 28 SEAT TRACK CORRODED AT NUTPLATE. MARKED, REPLACED RT AFT CARGO COMPARTMENT SEAT TRACK FROM STA 1787 THRU STA 1964 IAW DAC 3855 REF, SRM 51-31-01, VOL II.
